MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER NON-LOCKING 8F X 40CM

ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER NON-LOCKING 8F X 40CM
Model Number 755208040
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is unavailable for evaluation.However, images provided by the customer indicates a used catheter that appears to be in two pieces, one allegedly left in vivo.Root cause investigation is not possible from the images alone.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
When the doctor wanted to change the pigtail, they found the pigtail was left in the patient's body.Because of the covid-19 pandemic so the doctor just disposed this product right away, but in this case we have the pictures as the evidence.

Brand Name
SKATER BILIARY DRAINAGE CATHETER NON-LOCKING 8F X 40CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12309865
Report Number0001625425-2021-01057
Device Sequence Number3790091
Product Code FGE
UDI-Device Identifier00886333001347
UDI-Public00886333001347
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K073672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2025
Device Model Number755208040
Device Catalogue Number755208040
Device Lot Number11340978
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;